Advertisement

Mathematische Annalen

, Volume 45, Issue 2, pp 278–294 | Cite as

Die Irreducibilität der homogenen linearen Differentialgleichungen

  • Emanuel Beke
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. *).
    Frobenius: Journ. f. r. u. a. Math. 76 und 80.Google Scholar
  2. **).
    Königsberger: J. f. r. u. a. M. 96. 1884.Google Scholar
  3. ***).
    Picard: Ann. de Toulouse 1887.Google Scholar
  4. †.
    Vessiot: Ann. de l'Ecole Norm. 1892.Google Scholar
  5. *).
    Frobenius, Journ. f. r. u. ang. Math. 80. 1875.Google Scholar
  6. **).
    Jordan, Bulletin de la Soc. Math de France, 1883.Google Scholar
  7. *).
    J. König, Math. Ann. 15, p. 167.Google Scholar
  8. *).
    Frobenius, Journ. f. r. u. ang. Math. 76. und Hamburger ib. 110.Google Scholar

Copyright information

© Springer-Verlag 1894

Authors and Affiliations

  • Emanuel Beke
    • 1
  1. 1.Budapest

Personalised recommendations